# SDR C2XA01BT151

- Difficulty date: August 14, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FST5X201A
- Part serial: NSN
- Condition: Blown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO2930, DURING 3A INSPECTION MAINTENANCE FOUND EMERGENCY LIGHT IN PASSENGER DOOR TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FUSE IN POWER SUPPLY IAW ATR42 CMM 33-51-21. OPS.CHECKED GOOD.
